# SDR A6WA2020022647202

- Difficulty date: February 16, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 38,681 hours, 37,991 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Cable
- Part number: 601R9002079
- Condition: Damaged
- Location: A/P Elev Servo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL AUTO PILOT SERVO CABLE IS RUSTED AROUND SERVO BOTTOM.   "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED ELEVATOR SERVO P/N 822-0260-001 REF CRJ 200 AMM. REMOVED AND REPLACE L/H ELEVATOR FUSELAGE CABLE P/N 601R90020-79 FOR BROKEN STRANDS REF CRJ 200 AMM 27-31-00 REV 60
